# SDR USAA020186

- Difficulty date: May 10, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N446US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24873
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Part time: 31,626 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RUDDER WITH SKIN DAMAGE, 6 INCHES WIDE BY 105 INCHES LONG, AND 5.5 INCHES WIDE BY 40 INCHES LONG, BOTH SIDES OF RUDDER.  WET LAY UP REPAIR PER SRM 51-70-17 FIG 18 AND 51-70-11 AND EA 73999.  (M)
